# SDR 2008UALA03653

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 51,845 hours, 36,091 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: False Activation
- Location: Aft Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  AFT LAV SMOKE DETECTOR GOES OFF INTERMITTENTLY.  FOUND FAULTY SMOKE DETECTOR.  REPLACED SMOKE DETECTOR OP CHECKED GOOD.  AC OK FOR SERVICE.
